# SDR 9JLA2021100625114

- Difficulty date: September 23, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N372SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60373
- Aircraft time: 2,824 hours, 1,630 cycles
- Engine: Pwc PW306A
- Engine time: 2,811 hours, 1,619 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Waste Tank
- Part number: 8700011
- Part serial: 20243
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM FOUND DURING POST FLIGHT CHECKS THE LEFT FUEL TRANSFER WAS FOUND FUEL LEAKING FROM ENGINE DRAIN.  THE MAINTENANCE TEAM FOUND A DEFECT WITH THE EPA CAN AND REPLACED IT WITH A NEW UNIT. LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
